# SDR DXTA2021112452420

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 12,799 hours, 9,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: 62113292
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AFTER LANDING WHILE MOVING THE MAIN CABIN DOOR LEVER TO OPEN POSITION MAIN CABIN DOOR WOULD NOT OPEN FOR APPROXIMATELY 15 SECONDS OR LONGER. HEARD HISSING SOUND ,SEEMS LIKE DOOR SEAL NOT DEFLATING AT NORMAL RATE // SIGNOFF // REMOVED FAULTY DOOR SEAL DEFLATION VALVE AND INSTALLED NEW DOOR SEAL DEFALTION VALVE. PERFORMED CABIN DOOR PRIMARY SEAL INFLATION TEST. CABIN DOOR SEAL DEFLATED WITHIN 3-5 SECONDS, DEFALTLON VALVE OPS CHECK GOOD. MAINTENANCE PERFORMED IAW CE560XLS AMM 52-10-04. NO FURTHER ACTION REQUIRED AT THIS TIME.
